# SDR GTIA2025022138754

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,817 hours, 4,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 FUME EVENT ON DESC ENT INTO SKRG -PERFORMED TSM 05-50-00-810-831-A ISOLATED ODOR FOM PACK 2.   APPROX ONE TO TWO MIN PRIOR TO LANDING IN MDE THE FAS CALLED TO REPORT A TERRIBLE WET SOCK SMELL IN THE AFT CABIN. CONTINUOUS AND DISCOMFORTABLE DIRTY SOCK, MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
